Translator Disclaimer
May/June 2016 Existence of solutions to parabolic problems with nonstandard growth and irregular obstacles
André H. Erhardt
Adv. Differential Equations 21(5/6): 463-504 (May/June 2016).

Abstract

In this paper, we establish the existence theory to nonlinear parabolic problems with nonstandard $p(x,t)$-growth conditions and irregular obstacles.

Citation

Download Citation

André H. Erhardt. "Existence of solutions to parabolic problems with nonstandard growth and irregular obstacles." Adv. Differential Equations 21 (5/6) 463 - 504, May/June 2016.

Information

Published: May/June 2016
First available in Project Euclid: 9 March 2016

zbMATH: 1338.35266
MathSciNet: MR3473582

Subjects:
Primary: 35A01 , 35K86

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 5/6 • May/June 2016
Back to Top